I'm on day 3. He's my thing... Dr, prescribed Abilify 5 mg, but since I know me and I'm super sensitive to medication, I took 1/4 of the pill, so roughly 1.25 mg. Seems like nothing, right? Well, it's making me feel so sleepy. It also makes me feel edgy and I had a lump in my throat like I couldn't swallow. All of these are common side effects according to the leaflet. I also take 0.5 mg clonazepam at bedtime, so I think what I'll do is swap it around and take Abilify at bedtime hoping I can sleep and take clonazepam prn during the day to offset the edginess. I'm thinking I'll probably be okay on 2.5 mg as I get used to it and am planning to inch up to that a little at a time. Your thoughts/suggestions are appreciated. Thanks!
If you're sensitive to a medication, any amount may cause some side effects although they're generally minor at very low doses and usually resolve within few days to a week or so.
I take my Abilify in the morning as I feel it's very energizing and I need that, but your plan may very well work for you. Be careful if the morning Klonopin makes you drowsy, though.
Best regards, Wildcat
- Abilify Information for Consumers
- Abilify Information for Healthcare Professionals (includes dosage details)
- Side Effects of Abilify (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 26 May 2011 • 2 answers
Posted 19 Dec 2012 • 3 answers
Posted 9 Nov 2014 • 4 answers
Posted 21 Feb 2015 • 2 answers
Posted 21 Jul 2016 • 2 answers